I have tried this drug but never liked the side effects. One day I took it for lower back pain and experienced chest pain and upper back pain within 1 hour of taking the drug.
Personally, I haven't heard of this negative effect. Depending on your age and health, it may be "just one of those things." Codeine is used for congestion, coughs too. It may cause a little "heavy" feeling with your chest, usually not pain. Be on the safe side, get a check up with your doctor. Chest pains are a serious symptom and shouldn't be ignored. Wish you good luck and health.
I too have recently started experiencing exactly the same symptoms after taking Tylenol 2 + a regular Tylenol. Happened again today though just the chest pain after taking 2 regular Tylenols. I've been taking Tylenol for a while so this is new. The only change I can think of is I've been taking an antihelmintic (vermox) . I wonder if there is an interaction? ..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2009 • 1 answer
Posted 21 Oct 2010 • 1 answer
Posted 13 Sep 2013 • 1 answer
Posted 15 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 21 Oct 2017 • 0 answers